# SDR SWIA200515742

- Difficulty date: October 24, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 4,838 hours, 4,298 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB CH1 KICKED OFF.  REPLACED CAPTAINS TRIM SWITCH.  OPERATIONAL CHECK GOOD.
